# SDR SWIA202265543

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 38,611 hours, 38,148 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO NOTICED 2 SMALL WINDOW CRACKS AFTER TAKEOFF. SHORTLY AFTER, WE GOT R WINDOW HEAT CAUTION. RAN THAT QRH & DID NOT CLEAR. THE CRACK WAS GROWING. RAN ABNORM 11-19 AND CRACK DID NOT GROW ANY MORE.    (FLIGHT 4613 - FILED CLOSED)   REMOVED AND REPACED FO'S WINDOW REF AMM 56-12-01.  COMPLETED AND ATTACHED SIDE WINDOW TASK CARD #56-220-1000-SKY.  COMPLETED OPS CHECK OF SIDE WINDOW TEMP CONTROLLERS REF AMM 30-41-04.  OPS CHECK GOOD.  PLEASE REFERENCE AML 898247 FOR REQUIRED LEAK CHECK.
